# SDR COEA2020031924819

- Difficulty date: January 21, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376301208
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 800002 HEAVY CHECK COE/MAJOR REPAIR: FORWARD CARGO DOOR EXTERIOR SKIN HAS A CRACK JUST BELOW THE AFT HINGE. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-1832/18...12937 ISSUE B, DATED 3/11/2020.
